# SDR ABXA20160204021

- Difficulty date: February 4, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T500036AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 610, APPROX RBL 20 CORRODED.  R & R SUPPORT ANGLE FROM STATION 615 - 532.  INSTALLED SUPPORT CLIP IAW SRM 51-40-02 FIG 12.  CORRODED LEVEL 2, PN 143T5000-36AX, SN NA, PART NAME SUPPORT, EXACT FS & BS LOCATION ON ACFT FROM STATION  615 TO 632.  EXACT STRINGER & WS LOCATION ON ACFT FROM RBL 16.4 TO RBL 16.4. AIRCRAFT WAS GROUNDED.
